Groups preserving the cardinality of subsets product under permutations
Rendiconti del Seminario Matematico della Università di Padova, Tome 95 (1996), pp. 29-36
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1996__95__29_0,
author = {Yang Kok Kim},
title = {Groups preserving the cardinality of subsets product under permutations},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {29--36},
year = {1996},
publisher = {Seminario Matematico of the University of Padua},
volume = {95},
mrnumber = {1405353},
zbl = {0864.20016},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1996__95__29_0/}
}
TY - JOUR AU - Yang Kok Kim TI - Groups preserving the cardinality of subsets product under permutations JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1996 SP - 29 EP - 36 VL - 95 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1996__95__29_0/ LA - en ID - RSMUP_1996__95__29_0 ER -
%0 Journal Article %A Yang Kok Kim %T Groups preserving the cardinality of subsets product under permutations %J Rendiconti del Seminario Matematico della Università di Padova %D 1996 %P 29-36 %V 95 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1996__95__29_0/ %G en %F RSMUP_1996__95__29_0
Yang Kok Kim. Groups preserving the cardinality of subsets product under permutations. Rendiconti del Seminario Matematico della Università di Padova, Tome 95 (1996), pp. 29-36. http://geodesic.mathdoc.fr/item/RSMUP_1996__95__29_0/